On a Perturbation Problem in Structural Dynamics
Perturbation solutions for the differential equation governing dynamic buckling of an elastic column are discussed. A region of validity is suggested for a solution of Hoff's, and two alternate solutions are presented. Results of both of these solutions are compared with results obtained by numerical integration of the full equation.
© 1968 Published by Elsevier Ltd.
Clive L. Dym, Maurice L. Rasmussen, On a perturbation problem in structural dynamics∗, International Journal of Non-Linear Mechanics, Volume 3, Issue 2, June 1968, Pages 215-225, ISSN 0020-7462, http://dx.doi.org/10.1016/0020-7462(68)90016-4. (http://www.sciencedirect.com/science/article/pii/0020746268900164)